# SDR UALA2011121206810

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 63,246 hours, 11,300 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100949
- Part serial: 421
- Condition: Failed
- Location: Gaspers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND GASPER FAN CIRCUIT BREAKER TRIPPED.  TRIED TO RESET, NO HELP.  REPLACED GASPER FAN.
